Library Header Image
LSE Research Online LSE Library Services

A risk model with delayed claims

Dassios, Angelos and Zhao, Hongbiao (2013) A risk model with delayed claims. Journal of Applied Probability, 50 (3). pp. 686-702. ISSN 0021-9002

Full text not available from this repository.

Identification Number: 10.1239/jap/1378401230


In this paper we introduce a simple risk model with delayed claims, an extension of the classical Poisson model. The claims are assumed to arrive according to a Poisson process and claims follow a light-tailed distribution, and each loss payment of the claims will be settled with a random period of delay. We obtain asymptotic expressions for the ruin probability by exploiting a connection to Poisson models that are not time homogeneous. A finer asymptotic formula is obtained for the special case of exponentially delayed claims and an exact formula is obtained when the claims are also exponentially distributed.

Item Type: Article
Official URL:
Additional Information: © 2013 Applied Probability Trust
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Aug 2013 10:38
Last Modified: 20 Oct 2021 00:29

Actions (login required)

View Item View Item